# SDR 2003F00264

- Difficulty date: March 21, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Dome
- Part number: 65196842
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE WENT INTO A CONTINUOUS COMPRESSOR STALL SHORTLY AFTER LANDING GEAR RETRACTIONON TAKEOFF AT MSP.  EGT CLIMBED INTO AND STABILIZED IN THE RED ARC FOR 1 MINUTE, RETARDED ENGINE THROTTLE TO IDEL POSITION AND ENGINE STABILIZED, ALL OTHER SYSTEMS NORMAL.  AIRCRAFT RETURNED TO MSP WITH THE ENGINE AT IDLE.  ENGINE WAS SHUTDOWN UPON RETURN TO THE GATE.  TOTAL ENGINE OPERATION WAS 48 MINUTES.  IT APPEARS AT THIS TIME THAT THE NOSE DOME CAUSED THE COMPRESSOR STALL, DUE TO FAILURE OF THE ATTACHING HARDWARE.  POSSIBLE OVER TORQUE OF THE STUDS.  (M)
